Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the equations of linearized conical flow


Author: J. H. Giese
Journal: Quart. Appl. Math. 13 (1955), 206-208
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/68963
MathSciNet review: 68963
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Busemann, Aerodynamischer Auftrieb bei Ueberschallgeschwindigkeit, Luftfahrtforschung 12, 210-220 (1935)
  • [2] A. Busemann, Infinitesimale kegelige Ueberschallstroemung, Sehriften Deutsch. Akad. Luftfahrt-forschung 7B, 105-122 (1943); also NACA Tech. Memo. No. 1100 MR 0019466
  • [3] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. II, Berlin, 1937 pp. 133-135
  • [4] H. Poritsky, Homogeneous harmonic functions, Quart. Appl. Math. 6, 379-388 (1949) MR 0029017
  • [5] H. Poritsky, Linearized compressible flow, Quart. Appl. Math. 6, 389-404 (1949) MR 0029626

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/68963
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society